Simple Search:

Solving system of nonlinear integral equations by Newton-Kantorovich method


Citation

Hameed, Hameed Husam and Eshkuvatov, Zainidin K. and Muminov, Zahriddin and Kilicman, Adem (2013) Solving system of nonlinear integral equations by Newton-Kantorovich method. In: 21st National Symposium on Mathematical Sciences (SKSM21), 6-8 Nov. 2013, Penang, Malaysia. (pp. 518-523).

Abstract / Synopsis

Newton-Kantorovich method is applied to obtain an approximate solution for a system of nonlinear Volterra integral equations which describes a large class of problems in ecology, economics, medicine and other fields. The system of nonlinear integral equations is reduced to find the roots of nonlinear integral operator. This nonlinear integral operator is solved by the Newton-Kantorovich method with initial guess and this procedure is continued by iteration method to find the unknown functions. Finally, numerical examples are provided to show the validity and the efficiency of the method presented.


Download File

[img]
Preview
PDF (Abstract)
Solving system of nonlinear integral equations by Newton-Kantorovich method.pdf

Download (35kB) | Preview

Additional Metadata

Item Type: Conference or Workshop Item (Paper)
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1063/1.4887642
Publisher: AIP Publishing LLC
Keywords: Newton-Kantorovich method; Nonlinear operator; Volterra integral equation
Depositing User: Nabilah Mustapa
Date Deposited: 26 Sep 2017 11:42
Last Modified: 26 Sep 2017 11:42
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1063/1.4887642
URI: http://psasir.upm.edu.my/id/eprint/57241
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item